Menu
Cart 0
Pharmacy Action Cold & Flu + Cough Relief PE Day & Night 24 Caps (Generic for Codral PE Cold & Flu + Cough)

Pharmacy Action Cold & Flu + Cough Relief PE Day & Night 24 Caps (Generic for Codral PE Cold & Flu + Cough)

  • $699
  • Save $2


Provides effective, temporary relief of cold and flu symptoms including: headaches and fever, sore throat, runny or blocked nose, dry cough and body aches and pains.

Each capsule contains:

Day: Paracetamol 500mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5mg

Night: Paracetamol 500mg, Dextromethorphan Hydrobromide 10mg, Chlorpheniramine Maleate 2mg

* Free from Gluten, Lactose, Yeast

We Also Recommend